Discussions By Condition: Muscle conditions

back pain

Posted In: Muscle conditions 3 Replies
  • Posted By: blondepix
  • January 23, 2007
  • 10:08 PM

:confused: Hi....am kinda desparate here for answeres...I will try to make this short...I have had a L4 Lamenectomy and a consequent L4-L5 fusion...was done in 1992...the steffi plate fell out on the right side immediately after surgery...was taken out 9 days later...the other plate was taken out a year later....altho I continue to have pain and have learned to deal with my limitations....I havent had a severe problem until last week.....I was sitting..bending down n organizing some papers for a cpl hours...reaching etc....all was fine till the next day...this was last Monday...it is now Tuesday a week and I have yet to be able to stand up straight....im n SEVERE pain..at the surgery site...and there is a large bulging area just above the surgery area to the left and right ..my doc called n prednisone....has not worked...takin firinol #3 ( i live on it actually ) not working.....advil...nothing is working...im reallly scared to death I messed up my fusion...can u please tell me what u think about this??...ty for ur input...Donna Stevens

Reply Flag this Discussion

3 Replies:

  • it sounds like you need another doctor. there are no words in the dictionary to describe back pain. since this dr. just keeps giving you meds. it's time for a new opinion.i find that after drs. see the same face with the same complaint , they don't see beyond that prescription pad. i hope that you get some relief. prayers are on the way.
    nancy29 4 Replies
    • January 24, 2007
    • 01:10 PM
    • 0
    Flag this Response
  • ty for ur reply....Ive since gone to my doctor ...he ordered some xrays and now has ordered a MRI this week...of course gave me some heavier meds...((oxycondone)) which do help...juss hate em cuz they so strong...wish he cudda told me wot he saw on the xrays..but you know doctors....dont wanna commit
    blondepix 1 Replies
    • January 28, 2007
    • 06:21 PM
    • 0
    Flag this Response
  • I'm Glad You Went To The Doctor. The Xrays Told Him Something Since He Ordered An Mri. He Must Have Seen Something To Warrant That Drug. I Hope Things All Work Out For You. Good Luck
    Anonymous 42,789 Replies
    • January 28, 2007
    • 08:30 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?